# SDR SWAA2022041887197

- Difficulty date: March 22, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE BETWEEN BS 500B AND 500C LBL 20 WL 154 IS DAMAGED / [01] CORRECTION TO TASK DETAIL SHOULD STATE ' FORWARD CARGO BAY BAFFLE BETWEEN BS 500B AND 500C LBL 25 WL 154 IS DAMAGED ';[02] REMOVED DAMAGED BAY BAFFLE; LOCATED AND DRILLED NEW BAY BAFFLE BTW BS 500B AND 500C WL 154 LBL 25 IAW SRM 51-40-02-0G-0;51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL;[03] VERIFIED NEW BAFFLE DRILL UP IAW SRM 51-40-02-0G-0;51-40-05-0G-0 AND DWG 143A7505; OK TO INSTALL.;[04] INSTALLED NEW BAY BAFFLE P/N 143A7510-21 BTW BS 500B AND 500C WL 154 LBL 25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505;[05] VERIFIED CORRECTIVE ACTION STEP 4 COMPLETED.;[06] VERIFIED CORRECTIVE ACTION STEP 4 AND 5 COMPLETED
